# SDR DALA2018112206749

- Difficulty date: November 22, 2018
- Submitted: November 24, 2018
- Operation: Air carrier
- Aircraft: N305DQ
- Make and model: Boeing 737732
- Aircraft serial: 29645
- Aircraft time: 29,918 hours, 13,186 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Condition: Frozen
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PACK AIR SURGED ON FINAL WITH A SMOKE/BURNT ODOR FOLLOWED BY A LEFT PACK TRIP OFF AFTER LANDING. MAINTENANCE FOUND ACM FROZEN. R&R LT PACK ACM PER AMM 21-51. OPERATIONAL CHECK OK.
